# SDR KCSA202503291046

- Difficulty date: March 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASOUND INSPECTION, CRACK INDICATION NOTED AT LOWER FASTENER HOLE ON RIGHT WING LEADING EDGE UPPER CHORD AT ILES STA 664.
